# SDR AALA202404108198

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,998 hours, 25,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG27513
- Condition: Low Pressure
- Location: L4 Door
- Part time: 17,275 hours, 7,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PRESSURE INDICATION IN RED (APPROXIMATELY 2250 PSI) ON 4L EMERGENCY SLIDE. **SUPPLEMENTAL REPORT FOR (AALA202404098198):  REMOVED AND REPLACED 4L (AFT LEFT) EMERGENCY ESCAPE SLIDE. PER JOBCARD 08L22125001**(CLOSED).
